Concerned about penis erection. Taking Ayurvedic. Suggest medications.

default
Posted on Sun, 16 Jun 2013 in Erectile Dysfunction
Question: Hi Doctor,
I have concerns about penis erection.I feel it is not tight enough for penetration/insertion.can you please suggest some ways/medicines/solutions for the same which do not have a side effect.I am currently taking ayurvedic medicine which has improved the erection but i do not know whether the penis is tight enough. I have not yet done intercourse with my wife and thus not inserted my penis till now.Please give the right guidance for same.
doctor
Answered by Dr. P. T. Patil 4 hours later
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have problem of getting hard erection enough to penetrate vagina.
You could not insert your penis in vagina of your wife and could not perform intercourse.Does she have pain while penetrating vagina.? This could be due to what is called as vaginismus or imperforated hymen
Please consult qualified Gynaecologist for clinical and vaginal examination to rule out this possibility and further treatment.

In absence of any major health issue cause of erectile dysfunction is mind related and due to performance anxiety.
Following measure will help you to boost up your confidence and getting good erection.and delay ejaculation.
1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning.
2) Take high protein diet XXXXXXX in vegetables and fruits and Vitamin A,C,D,E.and Zinc.
3)Take anti oxidants like Almonds 5-6 everyday..
4) Avoid alcohol and smoking.
Since you are married you will not be able to .
You can take medicines like sildenafil (Viagra) under guidance of your family physician .That will help you in getting good hard erection to penetrate vagina.
Hope I have answered your query.
Please feel free to ask if you have any more questions I shall be happy to help you.
Thanks with Regards.
Dr.Patil..



Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10144 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Treatment/Therapy

Recent questions on  Sildenafil

doctor1 MD

Hi, I took one Kamagra tablet (SILDENAFIL CITRATE) 36 hours ago, and even though facial flushing, dizziness and sickness has largely dissapeared, I...

doctor1 MD

IM Angulakshmi aged 28,female residing at trichy.I was suffering from VSD,PDA,PAH from birth.Upto my 15yrs of age i got treatment at CMC...

doctor1 MD

I just received a package of sildenafil citrate 100mg through the mail. The package is from cedar wood pharmacy and the pills are from Dr. Reddy...

doctor1 MD

I`m 31 year with 54wt from Manipur,India. I lost a boy kid last year who suffered from conjunitial heart disease. I now I can`t pregnant though I...

doctor1 MD

I have difficulty with the hardness of my erections. I have noticed that the bulbo-cavernosus muscle is not engorged when I am erect. During...

doctor1 MD

I had eligard for prostate cancer ....I am wondering if it is possible to return to full sexual activity....Thanks XXXXXXX

doctor1 MD

After i had sex with my partner, the next day, my penis starts to get hard on sometimes and discharge some cum onto it. Is it normal?

Get personalised answers from verified doctor in minutes across 80+ specialties

165 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2